Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What are the side effects of tripide

Premium Questions

Dr. Mayank Bhargava MD

Hi! What are the side effects of Azivent 500mg ... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr.  Shafi Ullah Khan MD

what is pyruvate and what are the side effects? ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Naveen Kumar MD

What is methyiprednisolone prescribed for what are the Side effects, and is it safe for a stroke victim? ... View answer

Answered by : Dr. Naveen Kumar ( General & Family Physician)
Dr. Surindher MD

What are the side effects of Liposuction? ... View answer

Answered by : Dr. Surindher ( Cosmetic & Plastic Surgeon)
Dr. Vasanth MD

what are the side effects of nucynta ... View answer

Answered by : Dr. Vasanth ( General & Family Physician)

Public Forum Discussions

Dr. Ronald Schubert MD

constantly had diarreah every day. He switched me to Celexa. He warned me of the side effects and told me ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Vishal Garala MD

though my friend said she saw that it was cloudy. Does not smoke go into the lungs only?? What could ... View answer

Answered by : Dr. Vishal Garala ( Psychiatrist)
Dr. Het Ram Bishnoi MD

hi this is sathish my son vivek is having siezer problems in his 3month old.first he got the gardenal oral treatment for three years and doctors told us to stop the syrup. After two three months siezers repeated now we are... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr. Awadhesh P Singh Solanki MD

I am masturbating from 16 years old. now I am 22. Now i feel my penis does not become hard and strong. Its being a mental pressure for me as I am going to marry someone soon. Its getting orgasm too. But not hard. only a... View answer

Answered by : Dr. Awadhesh P Singh Solanki ( Psychiatrist)
Dr.  Olsi Taka MD

made an appt. with a psychiatrist next month my question is what do I say to him to get the help I need. Do I state what I have just said above? Do I use what I medically know to get myself offically ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)

Mobile Questions and Answers

Dr.    Muhammad Ahmad MD

Dr. Manisha Jain MD

there are no established medical side effects